# SDR GTIA021142

- Difficulty date: October 20, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND R1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND TERMINAL LOOSE ON TERMINAL STRIP 53-384, SECURE TERMINAL LUG.  (M)
